# SDR USAA2014022400013

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 42,465 hours, 19,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640140
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT, 1 INCH BY 4 INCH LAYER OF HONEYCOMB MISSING ON AFT CARGO FLOOR PANEL 151GF BETWEEN FRAME 53 TO FRAME 56.  REPLACED AFT CARGO FLOOR PANEL 151GF IAW AMM 53-42-14.
